Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonsingular rings


Author: Francis L. Sandomierski
Journal: Proc. Amer. Math. Soc. 19 (1968), 225-230
MSC: Primary 16.40; Secondary 13.00
DOI: https://doi.org/10.1090/S0002-9939-1968-0219568-5
MathSciNet review: 0219568
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic dimension and a homological generalization of semiprimary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 0157984 (28:1212)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [3] S. U. Chase, Direct products of modules, Trans. Amer. Math. Soc. 97 (1960), 457-473. MR 0120260 (22:11017)
  • [4] S. Endo, On flat modules over commutative rings, J. Math. Soc. Japan 14 (1962), 284-291. MR 0179226 (31:3475)
  • [5] G. D. Findlay and J. Lambek, A generalized ring of quotients. I, II, Canad. Math. Bull. 1 (1958), 77-85, 155-167. MR 0094370 (20:888)
  • [6] E. R. Gentile, Singular submodule and injective hull, Indag. Math. 24 (1962), 426-433. MR 0144938 (26:2478)
  • [7] A. W. Goldie, The structure of prime ring under ascending chain conditions, Proc. London Math. Soc. (3) 8 (1958), 589-608. MR 0103206 (21:1988)
  • [8] -, Semiprime rings with maximum condition, Proc. London Math. Soc. (3) 10 (1960), 201-220. MR 0111766 (22:2627)
  • [9] -, Torsion-free modules and rings, J. Algebra 1 (1964), 268-287. MR 0164991 (29:2282)
  • [10] F. Sandomierski, Semisimple maximal quotient rings, Trans. Amer. Math. Soc. 128 (1967), 112-120. MR 0214624 (35:5473)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40, 13.00

Retrieve articles in all journals with MSC: 16.40, 13.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0219568-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society